journal6 ›› 2001, Vol. 22 ›› Issue (1): 13-16.

• Doctoral Forum • Previous Articles     Next Articles

Two Types of Solutions of Complex Order-higher Algebraic Differential Equations


  1. ( Dept. of Math. , Jinan University, Guangzhou, 510632, China)
  • Online:2001-03-15 Published:2013-01-05

Abstract: Using Nevanlinna theory of the value distribution of meromorphic functions,we investigate the problem of the existence of transcendental meromorphic solutions and algebraical solutions of some higher- order algebraic differential equations and obtain two further results.

Key words: transcendental meromorphic functions, algebraical functions, admis sible solution

WeChat e-book chaoxing Mobile QQ